# SDR ZW0A0102108

- Difficulty date: May 17, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FWD SIDE OF FORMER AT STA 1174, JUST TO RT OF LONGERON 30, AND BETWEEN 30 TO 29R.  FORMER FOOT ANGLE REPAIRED PER SPM 6-70-01 AND DRAWING 9936073-27.  PAINTED AND PRIMED PARTS PER SRM 51-10-03, AND SRM 53-03 PAGE 7.
